# SDR HEEA061152

- Difficulty date: March 15, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N406PH
- Make and model: Bell 407
- Aircraft serial: 53198
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Skin
- Part number: 407030801101
- Condition: Cracked
- Location: Tail Boom
- Part time: 1,264 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN ON TAILBOOM CRACKED.
